Alert archive / Texas / Small Craft Advisories in 2022
Small Craft Advisory 21, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at Feb 17, 2022, 3:10 AM CST. It took effect at Feb 17, 2022, 6:00 PM CST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2022, 3:10 AM CST (09:10 UTC)
- In effect from
- Feb 17, 2022, 6:00 PM CST
- Expired
- Feb 18, 2022, 2:51 PM CST
- In force
- 21 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted.
308 WHUS74 KCRP 170910 AAA MWWCRP URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Corpus Christi TX 310 AM CST Thu Feb 17 2022 GMZ230-235-171800- /O.EXP.KCRP.SC.Y.0020.000000T0000Z-220217T0900Z/ /O.NEW.KCRP.SC.Y.0021.220218T0000Z-220218T1500Z/ Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- 310 AM CST Thu Feb 17 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST FRIDAY... * WHAT...North winds 20 to 25 knots with gusts near 35 knots and very rough waters expected. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas and Bays and Waterways from Port Aransas to Port O'Connor. * WHEN...From 6 PM this evening to 9 AM CST Friday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ250-255-270-275-171800- /O.CON.KCRP.SC.Y.0020.000000T0000Z-220218T0300Z/ /O.UPG.KCRP.GL.A.0006.220218T0300Z-220218T1500Z/ /O.NEW.KCRP.GL.W.0008.220218T0300Z-220218T1500Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 310 AM CST Thu Feb 17 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST FRIDAY... * WHAT...For the Gale Warning, north winds 20 to 30 knots with gusts up to 40 knots and seas 6 to 9 feet expected. For the Small Craft Advisory, west winds 15 to 25 knots with gusts up to 30 knots and seas 7 to 10 feet. * WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 NM, Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...For the Gale Warning, from 9 PM this evening to 9 AM CST Friday. For the Small Craft Advisory, until 9 PM CST this evening. * IMPACTS...Gale force winds and high seas will result in dangerous marine conditions which could result in capsized or damaged vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$
6 follow-up statements
459 WHUS74 KCRP 171754 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 1154 AM CST Thu Feb 17 2022 GMZ250-255-270-275-180300- /O.CON.KCRP.SC.Y.0020.000000T0000Z-220218T0300Z/ /O.CON.KCRP.GL.W.0008.220218T0300Z-220218T1500Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 1154 AM CST Thu Feb 17 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST FRIDAY... * WHAT...For the Gale Warning, north winds 20 to 30 knots with gusts up to 40 knots and seas 6 to 9 feet expected. For the Small Craft Advisory, northwest to west winds 15 to 25 knots with gusts up to 30 knots and seas 7 to 10 feet. * WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 NM, Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...For the Gale Warning, from 9 PM this evening to 9 AM CST Friday. For the Small Craft Advisory, until 9 PM CST this evening. * IMPACTS...Gale force winds and high seas will result in dangerous marine conditions which could result in capsized or damaged vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ GMZ230-235-180300- /O.CON.KCRP.SC.Y.0021.220218T0000Z-220218T1500Z/ Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- 1154 AM CST Thu Feb 17 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST FRIDAY... * WHAT...North winds 20 to 25 knots with gusts near 35 knots and very rough waters expected. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas and Bays and Waterways from Port Aransas to Port O'Connor. * WHEN...From 6 PM this evening to 9 AM CST Friday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
943 WHUS74 KCRP 180106 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 706 PM CST Thu Feb 17 2022 GMZ250-255-270-275-180930- /O.EXT.KCRP.SC.Y.0020.000000T0000Z-220218T0200Z/ /O.EXT.KCRP.GL.W.0008.220218T0200Z-220218T1500Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 706 PM CST Thu Feb 17 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS EVENING... ...GALE WARNING NOW IN EFFECT UNTIL 9 AM CST FRIDAY... * WHAT...For the Gale Warning, north winds 25 to 30 knots with gusts up to 40 knots and seas 7 to 10 feet expected. For the Small Craft Advisory, northwest winds 20 to 25 knots with gusts up to 30 knots and seas 6 to 9 feet. * WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 NM, Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...For the Gale Warning, until 9 AM CST Friday. For the Small Craft Advisory, until 8 PM CST this evening. * IMPACTS...Gale force winds and high seas will result in dangerous marine conditions which could result in capsized or damaged vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ GMZ230-235-180930- /O.CON.KCRP.SC.Y.0021.000000T0000Z-220218T1500Z/ Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- 706 PM CST Thu Feb 17 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... * WHAT...North winds 20 to 25 knots with gusts near 35 knots and very rough waters expected. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas and Bays and Waterways from Port Aransas to Port O'Connor. * WHEN...Until 9 AM CST Friday. * IMPACTS...Strong to very strong winds and increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ TMT/PH
432 WHUS74 KCRP 180834 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 234 AM CST Fri Feb 18 2022 GMZ250-255-270-275-181500- /O.CON.KCRP.GL.W.0008.000000T0000Z-220218T1500Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 234 AM CST Fri Feb 18 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...For the Gale Warning, north winds 25 to 30 knots with gusts up to 40 knots and seas 7 to 10 feet expected. For the Small Craft Advisory, northwest winds 20 to 25 knots with gusts up to 30 knots and seas 6 to 9 feet. * WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 NM, Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...For the Gale Warning, until 9 AM CST Friday. For the Small Craft Advisory, until 8 PM CST this evening. * IMPACTS...Gale force winds and high seas will result in dangerous marine conditions which could result in capsized or damaged vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ GMZ230-235-181500- /O.CON.KCRP.SC.Y.0021.000000T0000Z-220218T1500Z/ Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- 234 AM CST Fri Feb 18 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...North winds 20 to 25 knots with gusts near 35 knots and very rough waters expected. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas and Bays and Waterways from Port Aransas to Port O'Connor. * WHEN...Until 9 AM CST Friday. * IMPACTS...Strong to very strong winds and increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ADAMS
107 WHUS74 KCRP 181340 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 740 AM CST Fri Feb 18 2022 GMZ250-255-270-275-182200- /O.CAN.KCRP.GL.W.0008.000000T0000Z-220218T1500Z/ /O.EXB.KCRP.SC.Y.0021.000000T0000Z-220218T2200Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 740 AM CST Fri Feb 18 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... * WHAT...North winds 15 to 25 knots with gusts up to 30 knots and seas 5 to 8 feet. * WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 NM, Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...Until 4 PM CST this afternoon. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ230-235-181500- /O.CON.KCRP.SC.Y.0021.000000T0000Z-220218T1500Z/ Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- 740 AM CST Fri Feb 18 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...North wind around 20 knots. Choppy waters. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas and Bays and Waterways from Port Aransas to Port O'Connor. * WHEN...Until 9 AM CST this morning. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
780 WHUS74 KCRP 181525 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 925 AM CST Fri Feb 18 2022 GMZ230-235-181630- /O.EXP.KCRP.SC.Y.0021.000000T0000Z-220218T1500Z/ Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- 925 AM CST Fri Feb 18 2022 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ GMZ250-255-270-275-182200- /O.CON.KCRP.SC.Y.0021.000000T0000Z-220218T2200Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 925 AM CST Fri Feb 18 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... * WHAT...North winds around 20 knots with gusts up to 25 knots and seas 5 to 8 feet. * WHERE...Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM, Waters from Baffin Bay to Port Aransas from 20 to 60 NM, Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM and Coastal waters from Baffin Bay to Port Aransas out 20 NM. * WHEN...Until 4 PM CST this afternoon. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
565 WHUS74 KCRP 182051 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 251 PM CST Fri Feb 18 2022 GMZ250-255-270-275-182200- /O.CAN.KCRP.SC.Y.0021.000000T0000Z-220218T2200Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 251 PM CST Fri Feb 18 2022 ...SMALL CRAFT ADVISORY IS CANCELLED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Feb 16, 11:04 PM CST, 4 hours 6 minutes earlier.
Area forecast discussion, Feb 16, 11:04 PM CST, 4 hours 6 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
1104 PM CST Wed Feb 16 2022
.AVIATION...
Clouds have spread across the eastern 2/3rds this evening with
mostly MVFR CIGs for ALI, VCT and CRP. This is in response to a
strengthening low level jet. Radar indicates that the LLJ has
increased to 45-50 knots which is in agreement with what models
have been progging. Surface winds remain elevated across S TX,
especially along the coast, but the LLJ is strong enough to still
produce low level wind shear. The LLJ is progged to shift east
through Thursday morning and surface winds weaken out of the
southwest and west as a dryline moves east across the area
bringing VFR conditions to all of S TX. Winds become more
northwest and strengthen to moderate levels during the day
Thursday ahead of a cold front that is expected Thursday evening.
Behind the cold front, winds will strengthen out of the north and
northeast through Thursday evening.
&&
.PREV DISCUSSION... /Issued 554 PM CST Wed Feb 16 2022/
AVIATION...
Clouds right along the coast northward to the VCT TAF site remains
at MVFR levels this afternoon. The MVFR conditions/clouds are
expected to shift west with CRP and ALI dropping to MVFR this
evening. LRD and COT should remain at VFR levels through the TAF
period. The winds continue to be the main concern with very
strong southerly winds this afternoon, especially along the coast.
Winds are expected to decrease this evening, but remain at
moderate levels due to a strengthening low level jet. The LLJ is
expected to increase to around 45-50 knots overnight. Despite
surface winds remaining elevated, the strength of the LLJ will
still lead to low level wind shear for all TAF sites across S TX.
The LLJ is progged to shift east of the area early Thursday
morning as a dryline/surface trough moves east across S TX. This
will end LLWS Thursday morning. The moderate surface winds will
shift to the west and northwest through the day Thursday, bringing
much drier conditions to S TX. VFR conditions are expected by mid
morning Thursday.
PREV DISCUSSION... /Issued 445 PM CST Wed Feb 16 2022/
SHORT TERM (Tonight through Thursday Night)...
Concur with the NAM, GFS, and ECWMF that upper forcing will move
across the region during the period. Although upper jet dynamics
will be favorable for synoptic scale lift, this forcing is not
likely to contribute to convection owing to very strong CIN.
However, moist conditions in the boundary layer (NAM/GFS predict
above normal PWAT values over the ERN CWA) and possible speed
convergence may be sufficient to generate isolated showers near
the coast/offshore tonight (Precipitation supported to some extent
by 15-20 PoP values per NBM.) The foregoing deterministic runs
continue to predict a dry line to move across the CWA Thursday
morning. Anticipate faster wind speeds over the CWA, after dry
line passage, than what deterministic runs are predicting, when
considering the likelihood of vertical mixing of greater momentum
aloft to the surface (NAM 30-40kt NW flow at 925mb and dry
adiabatic lapse rates below 1-km at some locations during the
12-18z period Thursday), and also supported by the HREF which
suggest a high chance of >20 kt surface wind over the western CWA
behind the dry line. Minimum RH values of 10-15 percent
anticipated. Thus, upgraded the Fire Weather Watch to a Red Flag
Warning for the period 15z Thursday to 02z Friday. The models
continue to predict the cold front (currently approaching the
Texas Panhandle) to move across the CWA Thursday night. Colder
conditions are expected Thursday night, with low in the mid 30s to
lower 40s.
LONG TERM (Friday through Wednesday)...
An elongated stretch of energy associated with the mid-level trough
extending from north of the Great Lakes down to the Desert SW is
expected to stay north of our area as the system progresses eastward
this weekend. However, we'll still be dealing with some strong to
very strong winds offshore from Thursday's FROPA and as a result
have opted to extend the Gale Watch until 15Z Friday.
The synoptic pattern remains largely unchanged with ridging building
in from the south early next week and have showers offshore and near
the Victoria Crossroads due to WAA and isentropic lift. Most of the
CWA will be dry and showers that do materialize will be isolated in
coverage. Another trough from the west approaches Texas late next
week but models show that most of the energy remains to our north.
The next front is shown to affect South Texas sometime mid to late
next week however due to model disparity both the pattern and timing
differ greatly and have mostly gone with the NBM for this period
for PoPs and wind.
Temperatures behind the front will cool to the 50s and 60s on Friday
then will warm next week getting up to the 80s and even some 90s by
Monday. Overnight lows will dip to the mid 30s Thursday and Friday
nights but freezing conditions are not expected.
MARINE...
SCA conditions will continue tonight. Isolated showers may develop
after midnight. Wind will decrease significantly Thursday in
response to the proximity of the dry line. Yet, high seas are
expected to continue. A cold front is expected to move across the
Waters Thursday night. Expect at least SCA conditions areawide.
Gale conditions may occur over the coastal waters. Less certain
regarding Gale conditions over the nearshore waters given the
cooler SST. Higher confidence for the offshore waters.
Nevertheless, issued a Gale Watch for 03z-15z Friday for the
coastal waters.
Gale Watch continues through Friday morning, followed by Small Craft
Advisory conditions through Friday evening as strong northerly flow
becomes moderate by the evening hours. A return to onshore weak to
moderate flow Sunday may be weak at times. Onshore flow increases to
moderate Sunday night accompanied by isolated showers continuing
into Monday and then again Tuesday and Tuesday night.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 63 82 39 61 43 / 10 0 0 0 0
Victoria 64 80 36 59 37 / 20 10 0 0 0
Laredo 61 83 43 65 45 / 0 0 0 0 0
Alice 61 85 38 63 40 / 10 0 0 0 0
Rockport 62 78 40 59 44 / 10 0 0 0 0
Cotulla 56 83 40 65 40 / 0 0 0 0 0
Kingsville 63 84 39 62 42 / 10 0 0 0 0
Navy Corpus 63 75 42 58 48 / 10 0 0 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Red Flag Warning from 9 AM to 8 PM CST Thursday For the
following zones: Duval...Jim Wells...La Salle...Live Oak...
McMullen...Webb.
GM...Gale Watch from Thursday evening through Friday morning For the
following zones: Coastal waters from Baffin Bay to Port
Aransas out 20 NM...Coastal waters from Port Aransas to
Matagorda Ship Channel out 20 NM...Waters from Baffin Bay
to Port Aransas from 20 to 60 NM...Waters from Port Aransas
to Matagorda Ship Channel from 20 to 60 NM.
Small Craft Advisory until 9 PM CST Thursday For the following
zones: Coastal waters from Baffin Bay to Port Aransas out
20 NM...Coastal waters from Port Aransas to Matagorda Ship
Channel out 20 NM...Waters from Baffin Bay to Port Aransas
from 20 to 60 NM...Waters from Port Aransas to Matagorda
Ship Channel from 20 to 60 NM.
Small Craft Advisory until 3 AM CST Thursday For the following
zones: Bays and Waterways from Baffin Bay to Port Aransas...
Bays and Waterways from Port Aransas to Port O'Connor.
&&
TE/81...AVIATIONHazardous weather outlook, Feb 16, 5:22 AM CST, 21 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 522 AM CST Wed Feb 16 2022 TXZ229>234-239>247-342>347-442-443-447-171130- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 522 AM CST Wed Feb 16 2022 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight Southerly winds of 25 to 30 mph with gusts near 40 mph are likely over the Coastal Plains and Victoria Crossroads. A Wind Advisory is in effect from 10 AM until 6 PM. There is a MODERATE risk of rip currents along Gulf-facing beaches. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Elevated to critical fire weather conditions are likely on Thursday as very warm and dry air combines with gusty northwest winds. A Fire Weather Watch is in effect Thursday from 9 AM until midnight Friday for the Brush Country and Rio Grande Plains. There is a MODERATE risk of rip currents along Gulf-facing beaches. GMZ230-235-250-255-270-275-171130- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 522 AM CST Wed Feb 16 2022 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight Small Craft Advisory conditions continue through tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Small Craft Advisory conditions through late Thursday night over the Gulf waters, and again Friday and Monday. Brief gusts to gale force are possible Thursday night and early Friday morning.
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 2:51 AM CST | Wind Advisory | CRP | Aransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio | 27 hr |
| Feb 17, 3:10 AM CST | Gale Warning | CRP | 29 hr |
Nearby
Small Craft Advisories in Texas, 2022Every small craft advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.